A note on circular distributions
Soogil Seo
Acta Arithmetica, Tome 115 (2004), p. 313-322 / Harvested from The Polish Digital Mathematics Library
Publié le : 2004-01-01
EUDML-ID : urn:eudml:doc:278452
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-4-2,
     author = {Soogil Seo},
     title = {A note on circular distributions},
     journal = {Acta Arithmetica},
     volume = {115},
     year = {2004},
     pages = {313-322},
     zbl = {1067.11068},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-4-2}
}
Soogil Seo. A note on circular distributions. Acta Arithmetica, Tome 115 (2004) pp. 313-322. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-4-2/